Search Results for: 05C69

Upper bound of embedding index in grid graphs

M. Kamal Kumar and R. Murali Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 20—35 Download full paper: PDF, 359 Kb Details Authors and affiliations M. Kamal Kumar Department … Continue reading

Maximal trees with log-concave independence polynomials

Eugen Mandrescu and Alexander Spivak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 44—53 Download full paper: PDF, 182 Kb Details Authors and affiliations Eugen Mandrescu Department of Computer … Continue reading

Embedding index in some classes of graphs

M. Kamal Kumar and R. Murali Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 2, Pages 80—88 Download full paper: PDF, 144 Kb Details Authors and affiliations M. Kamal Kumar Department of the Mathematics, CMR … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading